Peter Hästö
Peter Hästö
University of Turku
Verified email at oulu.fi - Homepage
Title
Cited by
Cited by
Year
Lebesgue and Sobolev spaces with variable exponents
L Diening, P Harjulehto, P Hästö, M Ruzicka
Springer, 2011
21922011
Overview of differential equations with non-standard growth
P Harjulehto, P Hästö, ÚV Lê, M Nuortio
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4551-4574, 2010
3642010
Open problems in variable exponent Lebesgue and Sobolev spaces
L Diening, P Hästö, A Nekvinda
FSDONA04 proceedings, 38-58, 2004
3332004
Function spaces of variable smoothness and integrability
L Diening, P Hästö, S Roudenko
Journal of Functional Analysis 256 (6), 1731-1768, 2009
2142009
Besov spaces with variable smoothness and integrability
A Almeida, P Hästö
Journal of Functional Analysis 258 (5), 1628-1655, 2010
1852010
The Dirichlet energy integral and variable exponent Sobolev spaces with zero boundary values
P Harjulehto, P Hästö, M Koskenoja, S Varonen
Potential Analysis 25 (3), 205, 2006
1582006
Orlicz Spaces and Generalized Orlicz Spaces
P Harjulehto, P Hästö
Orlicz Spaces and Generalized Orlicz Spaces 2236, 2019
133*2019
Maximal functions in variable exponent spaces: limiting cases of the exponent
L Diening, P Harjulehto, P Hästö, Y Mizuta, T Shimomura
Ann. Acad. Sci. Fenn. Math 34 (2), 503-522, 2009
1252009
Variable exponent Lebesgue spaces on metric spaces: the Hardy-Littlewood maximal operator
P Harjulehto, P Hästö, M Pere
Real Analysis Exchange 30 (1), 87-103, 2005
1252005
The maximal operator on weighted variable Lebesgue spaces
D Cruz-Uribe, L Diening, P Hästö
Fractional Calculus and Applied Analysis 14 (3), 361-374, 2011
1142011
Critical variable exponent functionals in image restoration
P Harjulehto, P Hästö, V Latvala, O Toivanen
Applied Mathematics Letters 26 (1), 56-60, 2013
1052013
Minimizers of the variable exponent, non-uniformly convex Dirichlet energy
P Harjulehto, P Hästö, V Latvala
Journal de mathématiques pures et appliquées 89 (2), 174-197, 2008
1032008
An overview of variable exponent Lebesgue and Sobolev spaces
P Harjulehto, P Hästö
Future trends in geometric function theory 92, 2003
992003
Local-to-global results in variable exponent spaces
PA Hästö
Mathematical research letters 16 (2), 263-278, 2009
932009
Optimal inequalities between Seiffert's mean and power means
PA Hasto
Mathematical Inequalities and Applications 7, 47-54, 2004
892004
Hölder regularity of quasiminimizers under generalized growth conditions
P Harjulehto, P Hästö, O Toivanen
Calculus of Variations and Partial Differential Equations 56 (2), 22, 2017
782017
The maximal operator on generalized Orlicz spaces
PA Hästö
Journal of Functional Analysis 269 (12), 4038-4048, 2015
782015
Hardy's inequality in a variable exponent Sobolev space
P Harjulehto, P Hst, M Koskenoja
Walter de Gruyter GmbH & Co. KG 12 (3), 431-442, 2005
762005
Sobolev capacity on the space W1, p (⋅)(ℝn)
P Harjulehto, P Hästö, M Koskenoja, S Varonen
Journal of Function Spaces and Applications 1 (1), 17-33, 2003
762003
Generalized Orlicz spaces and related PDE
P Harjulehto, P Hästö, R Klén
Nonlinear Analysis: Theory, Methods & Applications 143, 155-173, 2016
722016
The system can't perform the operation now. Try again later.
Articles 1–20